Side Effects Of Soma

Home / Side Effects Of Soma

Soma is a very effective muscle relaxant and has been used successfully by millions of people. However, side effects can occur. Some side effects are minor, and will go away as your body adjusts to the medication. There are side effects that are more severe, and if you experience these, you need to get medical attention. If you experience a severe allergic response to Soma, you should call 911 or seek medical help right away. A severe allergic response can include the following:

1. Having a hard time drawing breath, due to swelling in the mouth, throat, or swelling of the tongue.

2. Sudden appearance of hives, which are itchy, raised wheals of skin that can appear anywhere on the body. Remember that hives can appear and disappear quickly, so even if they disappear, you should still seek medical attention.

3. Chest pain, which includes tightness in the chest, difficulty breathing, or fast heartbeat.

The best course of action is to contact your doctor if you have any reactions, even ones that are not listed above. People usually have a reaction after two or more doses, but a reaction can occur at any time. Even if you have previously used Soma and have had no reactions, they can still occur. Soma relaxes the muscles and blocks pain sensations from getting to the brain.

It usually works within 30 minutes of ingesting. The most common form is tablet, although it can be administered intravenously in a hospital or extended care setting. The usual dose of Soma is 350mg, 3 times per day. However, dosage can vary. You should always follow dosage directions, and never take more than what was prescribed. If you miss a dose, just wait until the next dose is scheduled and get back on track. Do not take a double dose at any time. Soma has been shown to be habit forming.

Do not let anyone else take your pills. Store them in a safe, dry, and cool place. If you think you are becoming dependant on Soma, contact your doctor right away. Do not stop taking Soma suddenly. Your doctor will advise you to taper off. Soma rarely causes stomach upset, but if it does upset your stomach you can take it with food. This medication can cause tiredness, so it is best not to drive or operate machinery until you know how your body will react. Many people use Soma with no side effects whatsoever. Every person is different.